# SDR DALA2024060805878

- Difficulty date: March 20, 2024
- Submitted: June 8, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT 6701, THIS ALTERATION REMOVES THE LOWER FORWARD ATG4 ANTENNA. THIS ANTENNA IS NO LONGER USED AND HAS ICA INSPECTION THAT CANNOT BE COMPLETED. CORRECTIVE ACTION: THE ANTENNA IS REMOVED AND A FILLER IS INSTALLED AT THE SKIN CUTOUT. REMAINING INTERNAL STRUCTURE IS REMOVED OR TRIMMED. FABRICATED REPLACEMENT SKIN CUTOUT FILLER, FILLERS, AND INSTALL PER ER/A 616758-14. (LP 0254335)
